# SDR ASMF201402008

- Difficulty date: January 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 33,522 hours, 17,008 cycles
- System (JASC): 3810 · Potable Water System
- Part: Door
- Condition: Open
- Location: Water Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT MID DUE TO DURING CRUISE THERE WAS NO POTABLE WATER IN GALLEY OR LAVATORIES & THE INSTRUMENT INDICATED 3 /4 FULL.  DURING MX REVISION, THE WATER TANK ACCESS DOOR PANEL NR 146ARY WAS DETECTED OPENED.  SO THE PANEL WAS CLOSED IAW AMM 12-14-01, THE POTABLE WATER SYS CHECK WAS PERFORMED IAW AMM 38-11-00, ALL CORRECT.  MX PERSONNEL PERFORMED OVERWEIGHT LANDING CONDITIONAL INSPECTION IAW MM 05-51-35, NO DAMAGES WERE FOUND.
